# SDR BJNA980101

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 2 Fire Det
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING ENGINE NR 2 LIGHT AND BELL ALARM.  DISCOVERED LOOSE AND WATER SOAKED CONNECTOR ON ENGINE NR 2, FIRE DETECTION LOOP.  CLEANED CONNECTOR AND TIGHTENED PER BMM 26-11-0.  OPS CHECK NORMAL.  (M)
